Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 124, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Oct 31, 2013, 9:54 PM CDT for 4 counties in Tennessee. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 31, 2013, 9:54 PM CDT (02:54 UTC)
- Expired
- Oct 31, 2013, 11:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Houston County, TN, Humphreys County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 31, 10:15 PM CDT | TSTM WND DMG | 5 S Camden, TN | A TREE WAS DOWNED AT 2036 CANNADY LANE. |
| Oct 31, 10:20 PM CDT | TSTM WND DMG | 4 S Camden, TN | A TREE WAS DOWNED AT 2138 SHILOH CHURCH ROAD. |
| Oct 31, 10:25 PM CDT | TSTM WND DMG | 3 Wsw Dover, TN | A DOWNED POWER LINE CAUSED A TREE TO CATCH ON FIRE IN LOCKWOOD HOLLOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 7:54 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 684 m²/s²
- 0-3 km storm-relative helicity
- 787 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS54 KOHX 010254
SVROHX
TNC005-083-085-161-010400-
/O.NEW.KOHX.SV.W.0124.131101T0254Z-131101T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
954 PM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STEWART COUNTY IN MIDDLE TENNESSEE...
BENTON COUNTY IN MIDDLE TENNESSEE...
HOUSTON COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1100 PM CDT
* AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM CADIZ TO
HUNTINGDON...AND WERE MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMDEN...DOVER...WAVERLY...ERIN...NEW JOHNSONVILLE...HURRICANE
MILLS...BIG ROCK...TENNESSEE RIDGE...MCEWEN...BIG SANDY...LAND
BETWEEN THE LAKES AND HOUSTON COUNTY AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3612 8822 3626 8809 3636 8810 3637 8801
3644 8807 3653 8804 3667 8808 3667 8786
3664 8784 3664 8764 3634 8759 3633 8752
3625 8752 3619 8757 3597 8755 3589 8822
TIME...MOT...LOC 0253Z 257DEG 45KT 3684 8779 3644 8841
3595 8839
$$
SHAMBURGER2 follow-up statements
764
WWUS54 KOHX 010341
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1041 PM CDT THU OCT 31 2013
TNC005-010351-
/O.CAN.KOHX.SV.W.0124.000000T0000Z-131101T0400Z/
BENTON TN-
1041 PM CDT THU OCT 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
LAT...LON 3664 8764 3634 8759 3633 8752 3625 8752
3625 8753 3624 8753 3619 8757 3613 8756
3613 8792 3664 8784
TIME...MOT...LOC 0341Z 257DEG 45KT 3697 8706 3657 8768
3621 8763
$$
TNC083-085-161-010400-
/O.CON.KOHX.SV.W.0124.000000T0000Z-131101T0400Z/
STEWART TN-HOUSTON TN-HUMPHREYS TN-
1041 PM CDT THU OCT 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
HUMPHREYS...HOUSTON AND EASTERN STEWART COUNTIES UNTIL 1100 PM CDT...
AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIG ROCK TO MCEWEN...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ERIN...DOVER...BIG ROCK...TENNESSEE RIDGE...INDIAN MOUND AND
CUMBERLAND CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
LAT...LON 3664 8764 3634 8759 3633 8752 3625 8752
3625 8753 3624 8753 3619 8757 3613 8756
3613 8792 3664 8784
TIME...MOT...LOC 0341Z 257DEG 45KT 3697 8706 3657 8768
3621 8763
$$
SHAMBURGER274
WWUS54 KOHX 010356
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 PM CDT THU OCT 31 2013
TNC083-085-161-010406-
/O.EXP.KOHX.SV.W.0124.000000T0000Z-131101T0400Z/
STEWART TN-HOUSTON TN-HUMPHREYS TN-
1056 PM CDT THU OCT 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUMPHREYS...HOUSTON
AND EASTERN STEWART COUNTIES WILL EXPIRE AT 1100 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
CENTRAL TENNESSEE.
LAT...LON 3664 8764 3634 8759 3633 8752 3625 8752
3625 8753 3624 8753 3619 8757 3613 8756
3613 8792 3664 8784
TIME...MOT...LOC 0356Z 257DEG 45KT 3700 8683 3661 8745
3625 8740
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 8:39 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Oct 31, 8:39 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 839 PM CDT THU OCT 31 2013 .MESOSCALE UPDATE... MID-LEVEL SPEED MAX HAS NOW MOVED INTO NORTHEAST ARKANSAS WITH MAIN LINE OF CONVECTION RIGHT ON THE MISSISSIPPI RIVER. BOYD && .PREV DISCUSSION... /ISSUED 804 PM CDT THU OCT 31 2013/ UPDATE... APPROACHING COLD FRONT NOW STRETCHING FROM NEAR ORD DOWN TO JUST WEST OF THE MS RIVER. WHILE INSTABILITY AHEAD MARGINAL...WIND STRUCTURE REMAINS VERY HIGH END WITH LOCAL VWPS SHOWING 50-80KNTS 3-5KFT. 00Z BNA RAOB SHOWING 0-3KM SRH 1000+. SWEAT INDICES JUST UNDER 500. MANY LOCATIONS AROUND THE MID-STATE PUSHING WIND GUSTS 40-50MPH AND THAT HAS CAUSED SOME TREE AND POWERLINE DAMAGE. SQUALL LINE WITH POSSIBLE ISOLATED TORNADOES EXPECTED TO PUSH ACROSS THE MID-STATE THROUGH 1-2AM...WITH NASHVILLE AFFECTED IN THE 9-11PM TIME RANGE. STRONG WARMING OCCURRING AHEAD OF THE BOUNDARY AS WELL BUT ALL LOACTIONS SHOULD SEE COOL DOWN BEFORE DAWN AS FRONT PASSES. WILL NOT CHANGE OVERNIGHT LOWS AT THIS TIME BUT WILL ADJUST HOURLY TEMPS. WILL ALSO HAVE TO KEEP EYE ON WIND ADVISORY. IF FRONT DOESNT MOVE LITTLE FASTER MAY HAVE TO EXTEND PLATEAU ONCE AGAIN. PREV DISCUSSION... /ISSUED 638 PM CDT THU OCT 31 2013/ UPDATE...FOR 00Z AVIATION FORECAST AVIATION... .POOR FLYING CONDITIONS IN MID STATE THROUGH MIDNIGHT DUE TO STRONG TO SEVERE STORMS AND GUSTY WINDS... COLD FRONT DOWN THROUGH SOUTHEAST MISSOURI JUST WEST OF POPLAR BLUFF THEN INTO CENTRAL ARKANSAS JUST EAST OF HOT SPRINGS. FRONT WILL SHIFT EAST OVER THE NEXT SEVERAL HOURS WITH DISCRETE LINES OF CONVECTION DEVELOPING OUT AHEAD OF THE FRONT ACROSS WESTERN KENTUCKY/TENNESSEE. THESE LINES WILL WORK EASTWARD DURING THE EVENING WITH STRONG TO SEVERE STORMS POSSIBLE ESPECIALLY NORTHERN AREAS OF THE MID STATE WHICH WILL BE CLOSER TO INTERSECTING JETS. 850 MBAR JET CURRENTLY RUNNING 75 KNOTS ACROSS NORTHERN MIDDLE TENNESSEE WITH 90 KNOT MID-LEVEL JET RUNNING FROM NORTHEAST ARKANSAS INTO WESTERN KENTUCKY. IMPROVEMENT WILL TAKE PLACE FROM WEST TO EAST AFTER MIDNIGHT. BOYD PREV DISCUSSION... /ISSUED 559 PM CDT THU OCT 31 2013/ UPDATE... LATEST MODELS SHOWING SFC/BL PRESSURE GRADIENT REMAINING TIGHT AROUND NASHVILLE AND LOCATIONS EAST INTO THE EARLY MORNING HOURS. EXPECT WIND TO REMAIN STRONG AHEAD OF INCOMING FRONT...ESPECIALLY PLATEAU...THUS HAVE EXTENDED WIND ADVISORY THESE AREAS THROUGH 06Z. STILL EXPECTED LINE OF STORMS TO REDEVELOP AND INTENSIFY THIS EVENING AS AIRMASS RECOVERS AND DRIES SOME. THIS LINE EXPECTED NEAR NASHVILLE 02-04Z TIME FRAME. PREV DISCUSSION... /ISSUED 446 PM CDT THU OCT 31 2013/ MESOSCALE UPDATE... GRADIENT WINDS WILL CONTINUE ACROSS THE MID STATE WELL INTO THE EVENING AS SURFACE COLD FRONT STILL BACK ACROSS SOUTHEAST MISSOURI EXTENDING DOWN INTO WEST CENTRAL ARKANSAS. DRIER AIR HAS PUNCHED INTO ARKANSAS AND SOUTHEAST MISSOURI WHERE SKIES HAVE CLEARED OUT ALLOWING FOR THE SUN TO WARM THOSE AREAS UP INTO THE LOW TO MID 70S. EXPECT THE DRIER AIR TO SHIFT EASTWARD THIS EVENING SO STRONG TO SEVERE STORMS STILL POSSIBLE AS WE GO THROUGH THE EVENING BUT PROBABLY NOT BEFORE 8 PM. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR TNZ007>011-026>034- 059>066-075-077>080-094-095. WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TNZ005-006- 022>025-056>058-093. && 01
Hazardous weather outlook, Oct 31, 8:51 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 851 PM CDT THU OCT 31 2013 TNZ007>011-026>034-059>066-075-077>080-094-095-011030- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-LAWRENCE-GILES- 851 PM CDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THIS EVENING...BRINGING WITH IT THE POSSIBILITY OF ISOLATED SEVERE STORMS. GIVEN THE HIGHLY-SHEARED ENVIRONMENT EXPECTED AHEAD OF THE FRONT THE PRIMARY THREATS ARE SEVERE STRAIGHT-LINE WINDS AND ISOLATED TORNADOES. MOISTURE WILL ALSO BE ABUNDANT SO HEAVY RAINFALL WILL OCCUR AND LOCALIZED FLOODING IS THEREFORE POSSIBLE. AHEAD OF THE FRONT...WIND GUSTS IN THE 40-50MPH RANGE MAY OCCUR. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. TNZ005-006-022>025-056>058-093-011030- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN- LEWIS-WAYNE- 851 PM CDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THIS EVENING...BRINGING WITH IT THE POSSIBILITY OF ISOLATED SEVERE STORMS. GIVEN THE HIGHLY-SHEARED ENVIRONMENT EXPECTED AHEAD OF THE FRONT THE PRIMARY THREATS ARE SEVERE STRAIGHT-LINE WINDS AND ISOLATED TORNADOES. MOISTURE WILL ALSO BE ABUNDANT SO HEAVY RAINFALL WILL OCCUR AND LOCALIZED FLOODING IS THEREFORE POSSIBLE. AHEAD OF THE FRONT...WIND GUSTS IN THE 40-50MPH RANGE MAY OCCUR. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Oct 31, 9:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
908 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM NON-TSTM WND DMG 5 NE ASHLAND CITY 36.33N 87.00W
10/31/2013 CHEATHAM TN TWITTER
TREE DOWN ON PETER POND ROAD
&&
EVENT NUMBER OHX1300695
SHAMBURGERLocal storm report, Oct 31, 9:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
910 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM NON-TSTM WND DMG PORTLAND 36.59N 86.52W
10/31/2013 SUMNER TN TRAINED SPOTTER
TREES DOWN AT ARBYS. HIGHWAY 109 AND 52.
&&
EVENT NUMBER OHX1300696
BOYDLocal storm report, Oct 31, 9:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
918 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM NON-TSTM WND DMG GAINESBORO 36.36N 85.65W
10/31/2013 JACKSON TN 911 CALL CENTER
MULTIPLE TREES DOWN ACROSS THE COUNTY
&&
EVENT NUMBER OHX1300697
SHAMBURGERLocal storm report, Oct 31, 9:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
928 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM NON-TSTM WND DMG ASHLAND CITY 36.28N 87.06W
10/31/2013 CHEATHAM TN TWITTER
NUMEROUS TREES...POWER LINES...AND POWER POLES DOWN
ACROSS THE COUNTY
&&
EVENT NUMBER OHX1300698
SHAMBURGERLocal storm report, Oct 31, 9:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 PM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM NON-TSTM WND DMG FRANKLIN 35.93N 86.84W
10/31/2013 WILLIAMSON TN TWITTER
NUMEROUS TREES...POWER LINES...AND POWER POLES DOWN
ACROSS THE COUNTY
&&
EVENT NUMBER OHX1300699
SHAMBURGERSpecial weather statement, Oct 31, 9:33 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
933 PM CDT THU OCT 31 2013
TNZ057-058-060-010315-
HICKMAN-LEWIS-MAURY-
933 PM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND MAURY
COUNTIES...
AT 930 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HOHENWALD...MOVING NORTHEAST AT 40 MPH.
THIS IS LOW TOPPED CONVECTION BUT THE STORM HAS SHOWN SOME WEAK
ROTATION.
SOME LOCATIONS IN THE PATH INCLUDE HOHENWALD...KIMMINS AND
GORDONSBURG.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3555 8767 3557 8765 3559 8765 3561 8766
3580 8743 3560 8724 3548 8761 3555 8768
BOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:33 PM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Oct 31, 10:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 65 min |
| Oct 31, 10:28 PM CDT | Special Weather Statement | OHX | Davidson, Macon, Sumner, Trousdale, Williamson, Wilson | 62 min |
| Oct 31, 10:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Sumner, Trousdale, Williamson, Wilson | 45 min |
| Oct 31, 10:48 PM CDT | Special Weather Statement | OHX | Montgomery | 27 min |
| Oct 31, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Trousdale, Wilson | 39 min |
| Oct 31, 11:27 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 33 min |
| Oct 31, 11:59 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett, Putnam, Smith | 61 min |
| Nov 1, 12:40 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 50 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.